# SDR DL757050273

- Difficulty date: May 16, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 50,933 hours, 24,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: 4l Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND REPORT 4L DOOR EICAS MSG.  RE-ATTACHED GIRT BAR FEET TO BAR.
